Czechoslovak Mathematical Journal, first online, pp. 1-7


Matlis dual of local cohomology modules

Batoul Naal, Kazem Khashyarmanesh

Received March 13, 2018.   Published online September 5, 2019.

Abstract:  Let $(R,\mathfrak m)$ be a commutative Noetherian local ring, $\mathfrak a$ be an ideal of $R$ and $M$ a finitely generated $R$-module such that $\mathfrak a M\neq M$ and ${\rm cd}(\mathfrak a,M) - {\rm grade}(\mathfrak a,M) \leq1$, where ${\rm cd}(\mathfrak a,M)$ is the cohomological dimension of $M$ with respect to $\mathfrak a$ and ${\rm grade}(\mathfrak a,M)$ is the $M$-grade of $\mathfrak a$. Let $D(-) := {\rm Hom}_R(-,E)$ be the Matlis dual functor, where $E := E(R/\mathfrak m)$ is the injective hull of the residue field $R/\mathfrak m$. We show that there exists the following long exact sequence $\rightarrow H^{n-2}_{\mathfrak a}(D(H^{n-1}_{\mathfrak a}(M))) \rightarrow H^n_{\mathfrak a}(D(H^n_{\mathfrak a}(M))) \rightarrow D(M) \rightarrow H^{n-1}_{\mathfrak a}(D(H^{n-1}_{\mathfrak a}(M))) \rightarrow H^{n+1}_{\mathfrak a}(D(H^n_{\mathfrak a}(M))) \rightarrow H^n_{\mathfrak a}(D(H^{n-1}_{(x_1, \ldots,x_{n-1})}(M))) \rightarrow H^n_{\mathfrak a}(D(H^{n-1}_\mathfrak(M))) \rightarrow \ldots$, where $n:={\rm cd}(\mathfrak a,M)$ is a non-negative integer, $x_1, \ldots,x_{n-1}$ is a regular sequence in $\mathfrak a$ on $M$ and, for an $R$-module $L$, $H^i_{\mathfrak a}(L)$ is the $i$th local cohomology module of $L$ with respect to $\mathfrak a$.
Keywords:  local cohomology module; Matlis dual functor, filter regular sequence
Classification MSC:  13D45, 13D07
DOI:  10.21136/CMJ.2019.0134-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] M. P. Brodmann, R. Y. Sharp: Local Cohomology. An Algebraic Introduction with Geometric Applications. Cambridge Studies in Advanced Mathematics 136, Cambridge University Press, Cambridge (2013). DOI 10.1017/CBO9781139044059 | MR 3014449 | Zbl 1263.13014
[2] M. Hellus: On the associated primes of Matlis duals of top local cohomology modules. Commun. Algebra 33 (2005), 3997-4009. DOI 10.1080/00927870500261314 | MR 2183976 | Zbl 1101.13026
[3] M. Hellus: Local Cohomology and Matlis Duality. Habilitationsschrift, Leipzing Available at https://www.uni-regensburg.de/mathematik/mathematik-hellus/medien/habilitationsschriftohnedeckblatt.pdf (2006).
[4] M. Hellus: Finiteness properties of duals of local cohomology modules. Commun. Algebra 35 (2007), 3590-3602. DOI 10.1080/00927870701512069 | MR 2362672 | Zbl 1129.13018
[5] M. Hellus, P. Schenzel: Notes on local cohomology and duality. J. Algebra 401 (2014), 48-61. DOI 10.1016/j.jalgebra.2013.12.006 | MR 3151247 | Zbl 1304.13033
[6] K. Khashyarmanesh: On the finiteness properties of extension and torsion functors of local cohomology modules. Proc. Am. Math. Soc. 135 (2007), 1319-1327. DOI 10.1090/s0002-9939-06-08664-3 | MR 2276640 | Zbl 1111.13016
[7] K. Khashyarmanesh: On the Matlis duals of local cohomology modules. Arch. Math. 88 (2007), 413-418. DOI 10.1007/s00013-006-1115-1 | MR 2316886 | Zbl 1112.13020
[8] K. Khashyarmanesh, S. Salarian: Filter regular sequences and the finiteness of local cohomology modules. Commun. Algebra 26 (1998), 2483-2490. DOI 10.1080/00927879808826293 | MR 1627876 | Zbl 0909.13007
[9] K. Khashyarmanesh, S. Salarian: On the associated primes of local cohomology modules. Commun. Algebra 27 (1999), 6191-6198. DOI 10.1080/00927879908826816 | MR 1726302 | Zbl 0940.13013
[10] P. Schenzel: Matlis duals of local cohomology modules and their endomorphism rings. Arch. Math. 95 (2010), 115-123. DOI 10.1007/s00013-010-0149-6 | MR 2674247 | Zbl 1200.13028
[11] P. Schenzel, N. V. Trung, N. T. Cuong: Verallgemeinerte Cohen-Macaulay-Moduln. Math. Nachr. 85 (1978), 57-73. (In German.) DOI 10.1002/mana.19780850106 | MR 0517641 | Zbl 0398.13014
[12] J. Stückrad, W. Vogel: Buchsbaum Rings and Applications. An Interaction Between Algebra, Geometry and Topology. Springer, Berlin (1986). MR 0881220 | Zbl 0606.13018

Affiliations:   Batoul Naal, Kazem Khashyarmanesh (corresponding author), Department of Pure Mathematics, Ferdowsi University of Mashhad, P.O.Box 1159-91775, Mashhad, Iran, e-mail: naalbatoul@yahoo.com, khashyar@ipm.ir


 
PDF available at: